# SDR CALA2025091408866

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 82,053 hours, 29,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LAYOVER CREW FOUND EMERG EXIT LIGHT SWITCH NOT DISARMED.   REPLACED AIRCRAFT BATTERY ON L/P 6240561 ALL EMERGENCY LIGHTS OPERATIONAL CHECK GOOD AFTER BATTERY REPLACEMENT IAW 33-51-00 .
